MathSciNet Relay Station
MathSciNet bibliographic data
MR1476899 (99b:20076) 20G05 (20C20)
McNinch, George J. Dimensional criteria for semisimplicity of representations. Proc. London Math. Soc. (3) 76 (1998), no. 1, 95–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement